A member asked:
clindamycin side effects last how long ?
3 doctor answers
Dr. Robert Kwok answered
32 years experience Pediatrics
Varies among people: With Clindamycin or any antibiotic, one can get tummy upset, looser stools, even watery diarrhea. Usually the symptoms go away when the antibiotics are stopped, but if one gets an overgrowth of clostridium difficile bacteria, he can end up with diarrhea until a special antibiotic is used. Allergic rashes can last a few days, but can be much longer in a few unlucky people. A doctor can evaluate.
Answered on Jan 8, 2018
Dr. Richard Williams answered
17 years experience Pharmacy
Not too long: Depends on how long you were taking clindamycin. Most common side effects with this antibiotic are diarrhea, possibly cramps, etc. In general, should not last more than a few days. Controversial data on using probiotics to replace GI bacteria at this time.
Answered on Sep 15, 2019
Dr. Larry Lutwick answered
48 years experience Infectious Disease
Sometimes a while: Clindamycin was the first antimicrobial to be linked to pseudo membranous enterocolitis, a potential serious and even life threatening infection due to clostridium difficile. If diarrhea continues especially with a kind of mousy/musty odor, seek medical attention.
Answered on Feb 29, 2020
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!